# SDR ASAA2020031232408

- Difficulty date: March 8, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,600 hours, 11,345 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTR CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMP PZTC BITE REF B737-800 AMM 21-61-00-700-806-002. SHOWED FLT DECK TRIM VALVE FAULT DURING THE LAST FLT LEG. FAULT CLEARED DURING VERIFICATION. GROUND VERIFICATION SUCCESSFUL.
